# SDR 96UAL900251

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Wires
- Part number: 03061122
- Condition: Broken
- Location: Aft Lt Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR INOPERATIVE DUE TO WIRES TO DETECTOR FOUND BROKEN.  SUPPLEMENTAL DATA UPDATE:  SUBMITTER SUGGESTS CAUSE AS PASSENGER ACTION TO DISABLE THE SMOKE DETECTOR.  INSTALLED NEW WIRING ASSEMBLY AND CONNECTOR REPAIR.  SMOKE DETECTOR OPERATION NORMAL.
